# SDR CA070111005

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,869 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS SELECTED TO 8 DEGREES, NO ISSUES, THEN SELECTED TO 20 DEGREES, NO ISSUES, FLAPS 30 SELECTED NO ISSUES, UPON SELECTION TO 45 DEGREES, FLAP FAIL AND THE FLAPS LOCKED AT 30 DEGREES, OAT -30 IN FLIGHT, - 15 DEGREES OPN APPROACH, TEMP WAS -15. HAS OBTAINED FAULT CODES AND THEY HAVE BEEN FORWARDED TO TECH OPS (803789 1/10/2007 17:14). A/C GROUNDED FOR FURTHER INVESTIGATION AND TROUBLESHOOTING. (TC NR 20070111005)
